A 37-year-old male asked:
i was prescribed .1 mg clonidine for adhd. psychologist said it was ok to drink alcohol in moderation. is this ok?
1 doctor answer
Dr. Jerry Smith answered
13 years experience Clinical Psychology
Never adviseable...: ...to mix meds w/ alcohol. Clonidine and alcohol combined may lower your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you plan to use both.
Answered on Jan 19, 2019
People also searched for:
After having cold drinks i have start feeling out of breath for quite some time i can feel a congetion in chest it was not like this a year before
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!